Slope filtrations: Erratum
Confluentes Mathematici, Volume 12 (2020) no. 1, pp. 147-148.

Erratum for the paper “Slope Filtrations”, Confluentes Mathematici, Vol. 1, No. 1 (2009) 1–85

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/cml.64
Classification: 11G,  14D,  18E,  34E,  34K
Keywords: Quasi-Abelian category; slope filtration; semistable; Newton polygon; quasi-tannakian category
Yves André 1

1 Institut de Mathématiques de Jussieu - Paris Rive Gauche (IMJ-PRG), 4 place Jussieu, Boite Courrier 247, 75252 Paris Cedex 5, France
License: CC-BY-NC-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{CML_2020__12_1_147_0,
     author = {Yves Andr\'e},
     title = {Slope filtrations: {<i>Erratum</i>}},
     journal = {Confluentes Mathematici},
     pages = {147--148},
     publisher = {Institut Camille Jordan},
     volume = {12},
     number = {1},
     year = {2020},
     doi = {10.5802/cml.64},
     zbl = {1213.14039},
     language = {en},
     url = {https://cml.centre-mersenne.org/articles/10.5802/cml.64/}
}
TY  - JOUR
AU  - Yves André
TI  - Slope filtrations: <i>Erratum</i>
JO  - Confluentes Mathematici
PY  - 2020
DA  - 2020///
SP  - 147
EP  - 148
VL  - 12
IS  - 1
PB  - Institut Camille Jordan
UR  - https://cml.centre-mersenne.org/articles/10.5802/cml.64/
UR  - https://zbmath.org/?q=an%3A1213.14039
UR  - https://doi.org/10.5802/cml.64
DO  - 10.5802/cml.64
LA  - en
ID  - CML_2020__12_1_147_0
ER  - 
%0 Journal Article
%A Yves André
%T Slope filtrations: <i>Erratum</i>
%J Confluentes Mathematici
%D 2020
%P 147-148
%V 12
%N 1
%I Institut Camille Jordan
%U https://doi.org/10.5802/cml.64
%R 10.5802/cml.64
%G en
%F CML_2020__12_1_147_0
Yves André. Slope filtrations: Erratum. Confluentes Mathematici, Volume 12 (2020) no. 1, pp. 147-148. doi : 10.5802/cml.64. https://cml.centre-mersenne.org/articles/10.5802/cml.64/

[1] Yves André, Slope filtrations, Confluentes Math. 1(1):1–85, 2009. | DOI | MR | Zbl

Cited by Sources: